MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. CARDINAL HEALTH LEVEL 1 PROCEDURE MASK E; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. CARDINAL HEALTH LEVEL 1 PROCEDURE MASK E; MASK, SURGICAL
Model Number AT70021UC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Caustic/Chemical Burns (2549)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the investigation, the device history record could not be reviewed as the lot number provided was incorrect.A sample was not available for investigation.The devices are made with qualified, tested, and approved materials.The product is not made with natural rubber latex.All quality assurance testing performed during the manufacturing process for this product was acceptable and met the specification requirements.Therefore, the root cause for the reported concern cannot be identified with the information provided.We will continue to monitor concerns such as these for possible future actions.All personnel have been made aware of this reported incident through the investigation process.
 
Event or Problem Description
A patient reported through medwatch report #mw5103107 that they received chemical burns/rash after wearing a cardinal health level 1 procedure mask.According to report, their face began to sting and peel.They also had chemical burns on their nose, inner eye, and cheek area from the mask.No further information was provided after multiple attempts to reach customer.

Brand Name
CARDINAL HEALTH LEVEL 1 PROCEDURE MASK E
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key12641046
Report Number1423537-2021-00679
Device Sequence Number6142895
Product Code FXX
UDI-Device Identifier10885380071997
UDI-Public10885380071997
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/30/2025
Device Model NumberAT70021UC
Device Catalogue NumberAT70021UC
Device Lot Number20MMGNA365
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/15/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5103107
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;